# SDR CA970109004

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 2560 · Emergency Equipment
- Part: Clip
- Condition: Broken
- Location: Slide Assy
- Component: Boeing, 655668214
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SLIDE ASSEMBLY GIRT BAR RETAINER CLIP BROKEN OFF. REPLACED.
